IEICE Electronics Express
Online ISSN : 1349-2543
ISSN-L : 1349-2543
LETTER
Fixed-lag maximum likelihood FIR smoother for state-space models
Choon Ki AhnPyung Soo Kim
Author information
JOURNALS FREE ACCESS

2008 Volume 5 Issue 1 Pages 11-16

Details
Abstract

In this paper, we propose a new fixed-lag maximum likelihood smoother with a finite impulse response (FIR) structure for discrete-time state-space models. This smoother is called a maximum likelihood FIR smoother (MLFS). The MLFS is linear with the most recent finite outputs and does not require a prior initial state information on a receding horizon. It is shown that the proposed MLFS possesses the unbiasedness property and the deadbeat property. Simulation study illustrates that the proposed MLFS is more robust against uncertainties and faster in convergence than the conventional fixed-lag Kalman smoother.

Information related to the author
© 2008 by The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top